Another new medication, anyone try it?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Kris13
Regular Member


Date Joined Nov 2005
Total Posts : 208
   Posted 10/31/2008 7:02 AM (GMT -7)   
Sorry to keep asking about new medications, but the arthrotec didn't work and gave me side effects. So now I'm on Lamictal. It's like neurontin and lyrica, so we'll see. So far I'm just feeling tired and like my head is floating above my body. Otherwise it's OK side effect wise. I do worry that some of the nastier side effects may get me, but we'll see.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 2:59 PM (GMT -7)
There are a total of 2,733,711 posts in 301,145 threads.
View Active Threads


Who's Online
This forum has 151278 registered members. Please welcome our newest member, northerner.
406 Guest(s), 18 Registered Member(s) are currently online.  Details
cupcakespinkgal, Katie95, ewafromwarsaw, notsosicklygirl, blueberrymuffin, northerner, Serenity Now, Scaredy Cat, Hoshie, Mad Martha, jabele, pmm73, FL, Jean123!, The king, Tall Allen, julymorning, Graytech


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer